Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 412, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 6:54 PM CDT for 8 counties in Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 6:54 PM CDT (23:54 UTC)
- Expired
- Aug 10, 2009, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:55 PM CDT | HAIL 0.88 | Okmulgee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102354
SVRTSA
OKC037-101-111-113-131-143-145-147-110100-
/O.NEW.KTSA.SV.W.0412.090810T2354Z-090811T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 800 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVANT TO 6 MILES SOUTHWEST OF BEGGS...MOVING EAST AT
20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...AVANT...
KIEFER...BEGGS...MOUNDS...SKIATOOK...SPERRY...GLENPOOL...PRESTON...
JENKS...RAMONA...OKMULGEE...TULSA...VERA...BIXBY...OWASSO...
COLLINSVILLE...MORRIS...BALD HILL...BROKEN ARROW...CATOOSA...
OOLOGAH...STONEBLUFF...TALALA...HASKELL...TAFT...BOYNTON...
COWETA...PORTER...FOYIL...TIAWAH...INOLA...CLAREMORE...ONETA AND
VERDIGRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3659 9543 3558 9547 3560 9618 3565 9619
3660 9619
TIME...MOT...LOC 2354Z 270DEG 18KT 3653 9608 3568 9613
$$3 follow-up statements
000
WWUS54 KTSA 110027
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT MON AUG 10 2009
OKC101-111-131-143-145-147-110100-
/O.CON.KTSA.SV.W.0412.000000T0000Z-090811T0100Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-WASHINGTON OK-TULSA OK-
727 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TULSA...WASHINGTON...ROGERS...WESTERN WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHERN OKMULGEE COUNTIES...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALALA TO VERDIGRIS TO LEONARD TO OKMULGEE...MOVING
EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEONARD...
TALALA...OOLOGAH...VERDIGRIS...BALD HILL...ONETA...STONEBLUFF...
MORRIS...CLAREMORE...COWETA...HASKELL...TIAWAH...ERAM...TAFT...
JAMESVILLE...BOYNTON...WAINWRIGHT...REDBIRD...PORTER...CHOSKA...
BUSHYHEAD...FOYIL AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3659 9543 3611 9545 3558 9547 3560 9618
3578 9603 3619 9591 3658 9588
TIME...MOT...LOC 0027Z 270DEG 18KT 3653 9573 3628 9573
3595 9579 3562 9595
$$000
WWUS54 KTSA 110044
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT MON AUG 10 2009
OKC131-143-147-110054-
/O.CAN.KTSA.SV.W.0412.000000T0000Z-090811T0100Z/
ROGERS OK-WASHINGTON OK-TULSA OK-
744 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR TULSA...WASHINGTON AND ROGERS
COUNTIES IS CANCELLED...
LAT...LON 3572 9597 3584 9590 3583 9547 3558 9547
3560 9618
TIME...MOT...LOC 0044Z 272DEG 22KT 3580 9563 3561 9580
$$
OKC101-111-145-110100-
/O.CON.KTSA.SV.W.0412.000000T0000Z-090811T0100Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-
744 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN WAGONER...NORTHWESTERN MUSKOGEE AND NORTHERN OKMULGEE
COUNTIES...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHOSKA TO ERAM...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHOSKA...
JAMESVILLE...ERAM...TAFT...BOYNTON AND WAINWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3572 9597 3584 9590 3583 9547 3558 9547
3560 9618
TIME...MOT...LOC 0044Z 272DEG 22KT 3580 9563 3561 9580
$$000
WWUS54 KTSA 110056
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT MON AUG 10 2009
OKC101-111-145-110106-
/O.EXP.KTSA.SV.W.0412.000000T0000Z-090811T0100Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-
756 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAGONER...
NORTHWESTERN MUSKOGEE AND NORTHERN OKMULGEE COUNTIES EXPIRES AT 800
PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3572 9597 3584 9590 3583 9547 3558 9547
3560 9618
TIME...MOT...LOC 0056Z 272DEG 22KT 3579 9554 3560 9571
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:40 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 10, 6:40 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 640 PM CDT MON AUG 10 2009 ...AVIATION... .DISCUSSION... CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...ESPECIALLY IN THE TUL/RVS AREAS WHERE GUSTY WINDS TO 40 KTS AND MVFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS. THUNDERSTORM COMPLEX SHOULD BEGIN TO SLOWLY WEAKEN OVERNIGHT AS ACTIVITY PUSHES EAST SOUTHEAST...POSSIBLY MOVING INTO THE MLC/FSM AREAS LATER TONIGHT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Aug 10, 5:07 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CDT MON AUG 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CDT MON AUG 10 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A MYRIAD OF OUTFLOW BOUNDARIES ARE ACTING ON STRONG INTSTABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS PRIMARILY NORTHEAST OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS THIS AFTERNOON. THE SHEAR IS RELATIVELY WEAK SO THE THUNDERSTORMS ARE OF A PULSE TO WEAKLY ORGANIZED MULTICELL CHARACTER. DAMAGING WINDS ARE THE PRIMARY RISK BUT SOME HAIL WILL BE POSSIBLE. THE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. IF THE THUNDERSTORMS ORGANIZE MORE AS A COLD FRONT MOVE SOUTH INTO THE AREA FROM SOUTHERN KANSAS. FLASH FLOODING COULD BE MORE WIDESPREAD. THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH OVERNIGHT. AS THE NIGHT PROGRESSES THE RISK FOR SEVERE THUNDERSTORMS SHOULD DECREASE BUT THE RISK OF FLASH FLOODING WILL LIKELY INCREASE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA TUESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING AS THE MORNING BEGINS. FLASH FLOODING MAY STILL BE A RISK. THE THUNDERSTORMS ARE EXPECTED TO END FROM THE NORTH DURING THE DAY OR TUESDAY NIGHT. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK AS HIGH PRESSURE AT THE SURFACE AND ALOFT DOMINATE THE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 10, 6:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON AUG 10 2009
OKZ060-065>067-070-102345-
MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
616 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHERN OKFUSKEE
AT 613 PM CDT...DOPPLER RADAR INDICATED A ISOLATED STRONG
THUNDERSTORMS OVER PORTIONS OF TULSA...WAGONER...AND OKMULGEE
COUNTIES. THE STRONGEST STORMS WERE LOCATED OVER NEAR OKMULGEE AND
10 MILES WEST OF OKMULGEE...ALSO NEAR GLENPOOL...AND OVER BIXBY.
THESE STORMS WERE DRIFTING EAST AT ABOUT 10 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD USE CAUTION IF
DRIVING THROUGH THESE AREAS OF HEAVY RAIN AND WIND.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9620 3565 9619 3567 9619 3586 9607
3586 9603 3593 9603 3598 9600 3608 9576
3608 9560 3556 9571 3559 9624
TIME...MOT...LOC 2313Z 257DEG 15KT 3589 9588Local storm report, Aug 10, 6:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD TULSA 36.13N 95.92W
08/10/2009 TULSA OK AMATEUR RADIO
ADMIRAL AND 193RD, SEVERAL INCHES OF WATER COVERING
ROADWAY
&&
PBSSpecial weather statement, Aug 10, 6:29 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT MON AUG 10 2009
OKZ064>066-071-110000-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
629 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 625 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM
OUTFLOW WINDS MOVING SOUTH AND SOUTHWEST THROUGH CREEK
OKFUSKEE AND OKMULGEE COUNTIES. THESE WINDS WILL BE IN THE
40 TO 50 MILE AN HOUR RANGE...AND MAY BRING DOWN SMALL TREE
LIMBS.
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH.
..CASTLE...BOLEY...MASON...OKFUSKEE...WELTY...HENRYETTA...BRYANT...DE
WAR...SCHULTER...BRISTOW...MILFAY...SLICK...DEPEW AND SHAMROCK.
LAT...LON 3594 9662 3599 9633 3542 9588 3529 9598
3529 9635 3530 9644 3545 9644 3545 9647
3542 9649 3542 9651 3566 9662
TIME...MOT...LOC 2325Z 078DEG 15KT 3597 9649 3585 9644
3575 9628 3564 9619 3555 9615 3552 9603
3552 9586Local storm report, Aug 10, 6:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM FLASH FLOOD MANNFORD 36.13N 96.35W
08/10/2009 CREEK OK BROADCAST MEDIA
MINOR FLOODING ON ROADWAYS
&&
PBSSpecial weather statement, Aug 10, 6:49 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT MON AUG 10 2009
OKZ066-110015-
OKMULGEE OK-
649 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OKMULGEE
AT 647 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT
10 MILES IN DIAMETER LOCATED OVER OKMULGEE...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...OKMULGEE...MORRIS AND ERAM.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH...ALONG WITH TORRENTIAL RAIN.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING. MOTORISTS SHOULD USE EXTREME
CAUTION IF DRIVING THROUGH THIS THUNDERSTORM...DUE TO LOW
VISIBILITIES AND WATER ON THE ROADS.
LAT...LON 3569 9612 3574 9575 3573 9572 3556 9571
3555 9579 3556 9582 3555 9582 3554 9608
TIME...MOT...LOC 2347Z 263DEG 17KT 3563 9595Local storm report, Aug 10, 6:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG BRISTOW 35.83N 96.39W
08/10/2009 CREEK OK CO-OP OBSERVER
TREE LIMB OF 4-6 INCHES IN DIAMETER CAME DOWN ON POWER
LINE, PRODUCING A STRUCTURAL FIRE AT 1ST AND MAIN.
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:43 PM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Aug 10, 3:51 PM CDT | Special Weather Statement | TSA | Nowata | 39 min |
| Aug 10, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Aug 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 46 min |
| Aug 10, 5:03 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Aug 10, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 41 min |
| Aug 10, 5:12 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Aug 10, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Aug 10, 5:25 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| Aug 10, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 26 min |
| Aug 10, 5:40 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 10, 5:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 10, 5:51 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 61 min |
| Aug 10, 6:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Aug 10, 6:18 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 3 hr |
| Aug 10, 6:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Aug 10, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| Aug 10, 6:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 31 min |
| Aug 10, 6:42 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.